MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4) according to the complaint the hospital reported, on (b)(6) 2025, at 5:30 pm, after collecting the patient's arterial blood, testing was performed.Five minutes later, the abl90 flex analyzer did not produce any results, delaying the patient's treatment.After replacing the sensor cassette (lot number: r0330) and retesting, the system returned to normal.New information received on (b)(6) 2025: confirmed sequence of events: before the measurement, the analyzer did not issue any alarms and was in normal status.The customer loaded the sample onto the analyzer and then left, waiting for the measurement to be completed automatically.Approximately a few minutes later, the customer returned to the analyzer to check the measurement results and found that no result had been generated.The analyzer displayed error code 1311.The customer then reinstalled the sc, but the analyzer displayed an alarm the chip data cannot be read.Finally, after the customer replaced the sc with a new one and installed it, the issue was resolved.The customer recollected the patient sample and completed the measurement.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23955626
Report Number3002807968-2026-00001
Device Sequence Number9448449
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1139N004
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown